# SDR 95ZZZX2647

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4086H
- Make and model: Mooney M20K
- Aircraft serial: 250462
- Engine: Cont TSIO360GB
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Part number: 1056513
- Condition: Dislocated
- Location: Lt Mag
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE AFTER TAKEOFF.  AFTER TROUBLESHOOTING ACTUAL PRESSURE, FOUND WHAT WAS LATER TO BE DETERMINED TO BE THE STOP PIN  FROM THE LEFT MAGNETO IN THE SUCTION SCREEN CAUSING LOW FLOW TO OIL PUMP.
